# SDR USAA060405

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 17,857 hours, 17,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fr 68 At Y1292;
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68 AT -Y1292; CORROSION TASK JA-260-53500.  REPLACED BEAM PER SRM 51-72-11, DEFECT SIZE:  .75 X 4 INCH.
